Advertisement

Reactions Weekly

, Volume 1769, Issue 1, pp 23–23 | Cite as

Aflibercept/bevacizumab/ranibizumab

Various toxicities: 10 case reports
Case report
  • 42 Downloads

In a retrospective, observational study involving 1562 patients (treated with aflibercept between March 2015 and October 2017), 10 patients including one female patient and two male patients [ages not stated; not all sexes stated] were described, who developed scleral nodule, intraocular inflammation, endophthalmitis, central retinal artery occlusion (CRAO), myocardial infarction (MI) or cerebrovascular accident (CVA) while receiving aflibercept, bevacizumab or ranibizumab [not all dosages, durations of treatments to reactions onsets and outcomes stated]. The use of intravitreal aflibercept and bevacizumab was off-label.

Case 1: A male patient, who had neovascular age-related macular degeneration (nAMD), received three ranibizumab injections followed by one intravitreal aflibercept [ziv-aflibercept] 0.05mL (1.25mg) injection as needed. Four days following aflibercept administration, he developed scleral nodule, which resolved following treatment with unspecified antibiotics and...

Reference

  1. Singh SR, et al. Safety of 5914 intravitreal ziv-aflibercept injections. British Journal of Ophthalmology 103: 805-810, No. 6, Jun 2019. Available from: URL: http://doi.org/10.1136/bjophthalmol-2018-312453 - India

Copyright information

© Springer International Publishing AG 2019

Personalised recommendations